MathSciNet Relay Station
MathSciNet bibliographic data
MR123678 28.80 (53.75)
Sinaĭ, Ja. G. Geodesic flows on compact surfaces of negative curvature. Dokl. Akad. Nauk SSSR 136 549--552 (Russian); translated as Soviet Math. Dokl. 2 1961 106–109.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement